# SDR IPXA2017062718659

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 17,038 hours, 10,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 8GS40796900
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PDC, L1 DOOR EVACUATION SLIDE RELEASE WARNING LIGHT INOPERATIVE.  OPERATED DOOR, WARNING LIGHT NORMAL IAW MM 52-73-00-0501. CHECKED GOOD.
